Unbounded knapsack problems with arithmetic weight sequences

V.G. Deineko, G.J. Woeginger

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)


We investigate a special case of the unbounded knapsack problem in which the item weights form an arithmetic sequence. We derive a polynomial time algorithm for this special case with running time O(n8), where n denotes the number of distinct items in the instance. Furthermore, we extend our approach to a slightly more general class of knapsack instances.
Original languageEnglish
Pages (from-to)384-387
JournalEuropean Journal of Operational Research
Issue number2
Publication statusPublished - 2011


Dive into the research topics of 'Unbounded knapsack problems with arithmetic weight sequences'. Together they form a unique fingerprint.

Cite this